# SDR DALA2025041502956

- Difficulty date: April 14, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 89,744 hours, 41,988 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Broken
- Location: Oxygen Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 DISC: OXYGEN PANEL LATCH BROKEN. C/A: RESECURED 02 PANEL ABOVE L1 DOOR PER A320 AMM 35-20. (LP: 0912866)
